# SDR CALA9701778

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68065
- Make and model: Doug DC-10-30
- Aircraft serial: 46590
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 7 CRACK IN NR 3 PYLON UPPER SURFACE SKIN FIREWALL AT STA YN222.  THE AREA WAS REPAIRED IAW SRM 51-31-01 AND 54-20-00, FIGURE 5.
